# SDR SWAA2023090688992

- Difficulty date: August 13, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 986 RBL 25-45 HAS MULTIPLE AREAS OF CORROSION<[01] VERIFIED APPLICABILITY FOR BOEING 737-700 SRM 53-70-51-1A-1.;[02] CERTIFIED STEP 2;[03] STEP 3 COMPLETE.;[04] VERIFIED STEP 3 COMPLETE.;[05] VERIFIED STEP 3 COMPLETE AND MEASUREMENT TABLE
